Advertisement

Constructing Logistic Function-Type Solitary Wave Solutions to Burgers and Sharma–Tasso–Olver Equations

  • Rahmatullah Ibrahim Nuruddeen
  • Khalid Suliman Aboodh
  • Khalid K. Ali
Technical Note
  • 21 Downloads

Abstract

In this communication, a travelling wave solution ansatz has been constructed using the logistic function. The logistic function ansatz with simple pole recently appeared in Kudryashov (Appl Math Comput 280:39–45, 2016) while investigating the solitary wave solutions of a class of Korteweg–de-Vries equation. However, in this work, we bypass the simple pole and obtain solitary solutions to the Burgers and Sharma–Tasso–Olver equations as test problems without resorting to Laurent series.

Keywords

Logistic function-type Exp-function Burgers equation Sharma–Tasso–Olver equation 

Notes

References

  1. 1.
    Kudryashov, N.A.: On solutions of generalized modified Korteweg–de-Vries equation of the fifth order with dissipation. Appl. Math. Comput. 280, 39–45 (2016)MathSciNetGoogle Scholar
  2. 2.
    Kudryashov, N.A., Chmykhov, M.A.: Logistic function as solution of many nonlinear differential equations. arXiv:1409.6896 [nlin.SI] (2014)
  3. 3.
    Kudryashov, N.A.: Method of the logistic function for finding analytical solutions of nonlinear differential equations. Model Anal. Inf. Syst. 22, 23–37 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Khalid, K.A., Nuruddeen, R.I., Raslan, K.R.: New hyperbolic structures for the conformable time-fractional variant bussinesq equations. Opt. Quantum Electron. 5, 1–10 (2018)Google Scholar
  5. 5.
    Kumar, H., Chand, F.: Optical solitary wave solutions for the higher order nonlinear Schrodinger equation with self-steepening and self-frequency shift effects. Opt. Laser Technol. 54, 265–273 (2013)CrossRefGoogle Scholar
  6. 6.
    Asokan, R., Vinodh, D.: Soliton and exact solutions for the KdV-BBM type equations by tanh–coth and transformed rational function methods. Int. J. Appl. Comput. Math. 4, 100 (2018)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Nuruddeen, R.I., Aboodh, K.S., Khalid, K.A.: Analytical investigation of soliton solutions to three quantum Zakharov–Kuznetsov equations. Commun. Theor. Phys. 70, 405–412 (2018)CrossRefGoogle Scholar
  8. 8.
    Khalid, K.A., Nuruddeen, R.I., Adel, R.H.: New exact solitary wave solutions for the extended (3+1)-dimensional Jimbo–Miwa equations. Results Phys. 9, 12–16 (2018)CrossRefGoogle Scholar
  9. 9.
    Wazwaz, A.: A variety of soliton solutions for the Boussinesq–Burgers equation and the higher-order Boussinesq–Burgers equation. Filomat 31, 831–840 (2017)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Abdel-Gawad, H.I., Tantawy, M., Inc, M., Yusuf, A.: On multi-fusion solitons induced by inelastic collision for quasi-periodic propagation with nonlinear refractive index and stability analysis. Mod. Phys. Lett. B 32, 1850353 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ravi, L.K., Ray, S.S., Sahoo, S.: New exact solutions of coupled Boussinesq–Burgers equations by exp-function method. J. Ocean Eng. Sci. 2, 34–46 (2017)CrossRefGoogle Scholar
  12. 12.
    Islam, R., Alam, M.N., Hossain, A.K.M.K.S., Roshid, H.O., Akbar, M.A.: Traveling wave solution of nonlinear evolution equation via \(\exp (-\phi (\eta ))\)-expansion method. Glob. J. Sci. Front. Res. 13(11), 63–71 (2013)Google Scholar
  13. 13.
    Abdelrahman, M.A.E., Zahran, E.H.M., Khater, M.M.A.: The \(\exp (-\phi (\xi ))\)-expansion method and its application for solving nonlinear evolution equations. Int. J. Mod. Nonlinear Theoy Appl. 4, 37–47 (2015)CrossRefGoogle Scholar
  14. 14.
    Mohyud-Din, S.T., Saba, F.: Extended G’/G-expansion method for Konopelchenko–Dubrovsky (KD) equation of fractional order. Int. J. Appl. Comput. Math. 3, 161 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Nikolay, A.K.: Seven common errors in finding exact solutions of nonlinear differential equations. Commun. Nonlinear Sci. Numer. Simul. 14, 3507–3529 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2018

Authors and Affiliations

  • Rahmatullah Ibrahim Nuruddeen
    • 1
  • Khalid Suliman Aboodh
    • 2
    • 3
  • Khalid K. Ali
    • 4
  1. 1.Department of MathematicsFederal University DutseDutseNigeria
  2. 2.Department of Mathematics, Faculty of Science and TechnologyOmdurman Islamic UniversityKhartoumSudan
  3. 3.Department of Mathematics, Faculty of Science and ArtsUniversity of BishaBishaSaudi Arabia
  4. 4.Mathematics Department, Faculty of ScienceAl-Azhar UniversityNasr-City, CairoEgypt

Personalised recommendations